MathSciNet Relay Station
MathSciNet bibliographic data
MR1339927 (97e:14057) 14K15 (11G10)
Larsen, M.; Pink, R. Abelian varieties, $l$-adic representations, and $l$-independence. Math. Ann. 302 (1995), no. 3, 561–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement